Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2009, Article ID 148193, 5 pages
http://dx.doi.org/10.1155/2009/148193
Research Article

Semigroup Actions on Intuitionistic Fuzzy Metric Spaces

1Department of Mathematics and Economics, Hunan University, Changsha, Hunan 410082, China
2Department of Mathematics and Statistics, Chongqing University of Arts and Sciences, Yongchuan, Chongqing 402160, China

Received 25 March 2009; Accepted 19 May 2009

Academic Editor: Zne-Jung Lee

Copyright © 2009 Yaoyao Lan and Qingguo Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Google Scholar
  2. K. T. Atanassov, “Intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 20, no. 1, pp. 87–96, 1986. View at Google Scholar
  3. D. Çoker, “An introduction to intuitionistic fuzzy topological spaces,” Fuzzy Sets and Systems, vol. 88, no. 1, pp. 81–89, 1997. View at Google Scholar
  4. S. N. Ješić and N. A. Babačev, “Common fixed point theorems in intuitionistic fuzzy metric spaces and L-fuzzy metric spaces with nonlinear contractive condition,” Chaos, Solitons & Fractals, vol. 37, no. 3, pp. 675–687, 2008. View at Publisher · View at Google Scholar
  5. I. Kramosil and J. Michálek, “Fuzzy metrics and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 336–344, 1975. View at Google Scholar
  6. C. Alaca, D. Turkoglu, and C. Yildiz, “Fixed points in intuitionistic fuzzy metric spaces,” Chaos, Solitons & Fractals, vol. 29, no. 5, pp. 1073–1078, 2006. View at Publisher · View at Google Scholar
  7. A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395–399, 1994. View at Google Scholar
  8. J. H. Park, “Intuitionistic fuzzy metric spaces,” Chaos, Solitons & Fractals, vol. 22, no. 5, pp. 1039–1046, 2004. View at Publisher · View at Google Scholar
  9. C. Alaca, H. Efe, and C. Yildiz, “On completion of intuitionistic fuzzy metric spaces,” Chaos, Solitons & Fractals. In press. View at Publisher · View at Google Scholar
  10. M. S. El Naschie, “On the verifications of heterotic string theory and e(1) theory,” Chaos, Solitons & Fractals, vol. 11, pp. 397–407, 2000. View at Google Scholar
  11. M. S. El Naschie, “A review of E theory and the mass spectrum of high energy particle physics,” Chaos, Solitons & Fractals, vol. 19, no. 1, pp. 209–236, 2004. View at Publisher · View at Google Scholar
  12. L. D. G. Sigalotti and A. Mejias, “On El Naschie's conjugate complex time, fractal E space-time and faster-than-light particles,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 4, pp. 467–472, 2006. View at Google Scholar
  13. L. Chang and L. A. Zadeh, “On fuzzy mapping and control,” IEEE Transactions on Systems, Man and Cybernetics, vol. 2, no. 1, pp. 30–34, 1972. View at Google Scholar
  14. M. de Glas, “Theory of fuzzy systems,” Fuzzy Sets and Systems, vol. 10, no. 1–3, pp. 65–77, 1983. View at Google Scholar
  15. P. E. Kloeden, “Fuzzy dynamical systems,” Fuzzy Sets and Systems, vol. 7, no. 3, pp. 275–296, 1982. View at Google Scholar
  16. L. Chen, H. Kou, M.-K. Luo, and W. Zhang, “Discrete dynamical systems in L-topological spaces,” Fuzzy Sets and Systems, vol. 156, no. 1, pp. 25–42, 2005. View at Publisher · View at Google Scholar
  17. G. Cairns, G. Davis, D. Elton, A. Kolganova, and P. Perversi, “Chaotic group actions,” Enseignement Mathematique, vol. 41, pp. 123–133, 1995. View at Google Scholar
  18. G. Cairns and T. D. Pham, “An example of a chaotic group action on Euclidean space by compactly supported homeomorphisms,” Topology and Its Applications, vol. 155, no. 3, pp. 161–164, 2007. View at Publisher · View at Google Scholar
  19. E. Kontorovich and M. Megrelishvili, “A note on sensitivity of semigroup actions,” Semigroup Forum, vol. 76, no. 1, pp. 133–141, 2008. View at Publisher · View at Google Scholar
  20. E. Glasner and B. Weiss, “Sensitive dependence on initial conditions,” Nonlinearity, vol. 6, no. 6, pp. 1067–1075, 1993. View at Publisher · View at Google Scholar